Journal of Applied Mathematics and Computing

, Volume 32, Issue 1, pp 265–278

Methods for solving singular boundary value problems using splines: a review

Article

DOI: 10.1007/s12190-009-0249-2

Cite this article as:
Kumar, M. & Gupta, Y. J. Appl. Math. Comput. (2010) 32: 265. doi:10.1007/s12190-009-0249-2

Abstract

This paper surveys and reviews papers of spline solution of singular boundary value problems. Among a number of numerical methods used to solve two-point singular boundary value problems, spline methods provide an efficient tool. Techniques collected in this paper include cubic splines, non-polynomial splines, parametric splines, B-splines and TAGE method.

Keywords

Singular boundary value problems Quasi-linearization Splines B-spline Finite difference method TAGE method 

Mathematics Subject Classification (2000)

65L10 65L12 34B16 

Copyright information

© Korean Society for Computational and Applied Mathematics 2009

Authors and Affiliations

  1. 1.Department of MathematicsMotilal Nehru National Institute of TechnologyAllahabadIndia

Personalised recommendations